Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 79 found articles
 
 
  Characterizing width two for variants of treewidth
 
 
Title: Characterizing width two for variants of treewidth
Author: Bodlaender, Hans L.
Kratsch, Stefan
Kreuzen, Vincent J.C.
Kwon, O-joung
Ok, Seongmin
Appeared in: Discrete applied mathematics
Paging: Volume 216 (2017) nr. P1 pages 18 p.
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 79 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands